# SDR CA120913006

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Support
- Part number: 206033426003
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 9,930 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) MFG HAS RECEIVED A REPORT CUSTOMER, TT: 9930 HRS, OF A REPORTED 1 PIECE T/R GEARBOX SUPPORT CRACKED.  THE CRACK WAS NOTED FOLLOWING AN INSPECTION AFTER THE PILOT REPORTED VIBRATIONS IN FLIGHT.  THE AREA HAD BEEN PREVIOUS INSPECTED 30 HOURS PRIOR DURING THE REGULAR SCHEDULED 100 HOUR/ANNUAL INSPECTION WITH NO ANOMALIES NOTED.  THERE HAVE BEEN NO REPORTED INCIDENTS OF TORQUE EXCEEDANCES, SUDDEN STOPPAGE (M/R OR T/R), OR COMPRESSOR STALLS ON THE ACFT.
